Wydział Matematyki i Informatyki UJ - lista publikacji

1-68 z 68.

2002

67.
Wybrane zagadnienia z teorii rekursji, (2002), Wydawnictwo Uniwersytetu Jagiellońskiego
60.
56.
On the Poincaré-Bendixson theorem, LECTURE NOTES IN NONLINEAR ANAL. 3 (2002), 49-70
55.
Epsilon, (2002), Wydawnictwo Szkolne Omega
54.
Nullstellensatz and cycles of zeroes of holomorphic mappings, ANN. POLON. MATH. 78 (2002), no. 2, 181--191
52.
Some global solutions of the complex Monge-Ampere equation, BULLETIN OF THE POLISH ACADEMY OF SCIENCES: MATHEMATICS vol. 50 no. 3 (2002), 287-296
50.
Analytic discs method in complex analysis, DISSERTATIONES MATH. (ROZPRAWY MAT.) 402 (2002), 56 pp.
49.
Jacek Gancarzewicz, N.Rahmani,M.Salgado
Connections of higher order and product preserving functors, CZECHOSLOVAK MATH. J. 52 (127) (2002), no. 4, 889--896
48.
Complete hyperexpansivity, subnormality and inverted boundedness conditions, INTEGRAL EQUATIONS OPERATOR THEORY 44 (2002), no. 3, 316--336
45.
Wstęp do teorii funkcji holomorficznych wielu zmiennych zespolonych vol. 266 pp (2002), Wydawnictwo Uniwersytetu Jagiellońskiego
42.
Marek Karaś, B.Szybiński,A.P.Zielinski
D plate structures: optimization using special T-elements,, Proc. of the V Word Congress on Computational Mechanics, Vienna, Austria (2002).
41.
Marek Karaś, KaraśM.,ZielińskiA.P.
Hybrid Trefftz least square element for plane elasticity, STROJ. CAS. (J. MECH. ENGNG.) 53 no.1 (2002), 24-35.
40.
Finite extensions of mappings of finite sets, BULL. POLISH ACAD. SCI. MATH. 50 (2002), no. 2, 237--239
37.
Fuglede-type decompositions of representations, STUDIA MATH. 151 (2002), no. 1, 87--98
36.
Wojciech Kucharz, J.Bochnak
34.
Hadamard's inequality in inner product spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 40 (2002), 113-116
32.
31.
Grzegorz Lewicki, D.Caponetti,G.Trombetta
Control functions and total boundedness in the space $Lsb 0$, NOVI SAD J. MATH. 32 (2002), no. 2, 109--123
30.
Shadowing and likes as C^0 generic properties, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 159-189
29.
Liftings of 1-forms to $(Jsp rTsp *)sp *$, COLLOQ. MATH. 91 (2002), no. 1, 69--77
28.
Liftings of vector fields to $(Jsp rTsp {*,a})sp *$, DEMONSTRATIO MATH. 35 (2002), no. 1, 211--216
23.
The natural affinors on dual r-jet prolongations of bundles of 2-forms Sect. A (2002), 57-64., ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A VOL. LVI, 6, Sect. A (2002), 57-64.
21.
Komputerowy program Maple w nauczaniu rachunku prawdopodobieństwa, ANNALES ACADEMIAE PAEDAGOGICAE CRACOVIENSIS, STUDIA AD CALCULUS PROBABILITATIS, EIUSQUE DIDACTICAM PERINENTIA I(2002), FOLIA 5, 2002, 105 --134
18.
Three-divisible families of skew lines on a smooth projective quintic, TRANS. AMER. MATH. SOC. 354 (2002), no. 6, 2359--2367 (electronic)
16.
Roman Srzednicki, B.Lani-Wayda
A generalized Lefschetz fixed point theorem and symbolic dynamics in delay equations, ERGODIC THEORY DYNAM. SYSTEMS 22 (2002), no. 4, 1215--1232
15.
Lifting strong commutants of unbounded subnormal operators, INTEGRAL EQUATIONS OPERATOR THEORY 43 (2002), no. 2, 189--214
13.
A converse of the Kramer sampling theorem, SAMPL. THEORY SIGNAL IMAGE PROCESS. 1 (2002), 53-61
11.
A note on general blow-ups of abelian surfaces, J. PURE APPL. ALGEBRA 176 (2002), no. 1, 81--88
9.
An effective description of the Jelonek set, J. PURE APPL. ALGEBRA 169 (2002), no. 2-3, 321--326
8.
Robert Wolak, M.N.Boyom
Affine structures and KV-cohomology, J. GEOM. PHYS. 42 (2002), no. 4, 307--317
6.
Complicated dynamics in periodically forced ODE's, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 175-183
2.
$Lsp 2sb h$-domains of holomorphy and the Bergman kernel, STUDIA MATH. 151 (2002), no. 2, 99--108
1.
Wiener's type criterion for Bergman exhaustiveness, BULL. POLISH ACAD. SCI. MATH. 50 (2002), no. 3, 297--311